banner



J And K Number In Mathematics Pdf

Applicable Analysis and Discrete Mathematics

journal article

NEW FAMILIES OF SPECIAL NUMBERS FOR COMPUTING NEGATIVE ORDER EULER NUMBERS AND RELATED NUMBERS AND POLYNOMIALS

Applicable Analysis and Discrete Mathematics

Published By: University of Belgrade, Serbia

Applicable Analysis and Discrete Mathematics

https://www. jstor .org/stable/90020602

Preview

Preview

Abstract

The main purpose of this paper is to construct new families of special numbers with their generating functions. These numbers are related to many well-known numbers, which are Bernoulli numbers, Fibonacci numbers, Lucas numbers, Stirling numbers of the second kind and central factorial numbers. Our other inspiration of this paper is related to the Golombek's problem [15] "Aufgabe 1088. El. Math., 49 (1994), 126–127". Our first numbers are not only related to the Golombek's problem, but also computation of the negative order Euler numbers. We compute a few values of the numbers which are given by tables. We give some applications in probability and statistics. That is, special values of mathematical expectation of the binomial distribution and the Bernstein polynomials give us the value of our numbers. Taking derivative of our generating functions, we give partial differential equations and also functional equations. By using these equations, we derive recurrence relations and some formulas of our numbers. Moreover, we come up with a conjecture with two open questions related to our new numbers. We give two algorithms for computation of our numbers. We also give some combinatorial applications, further remarks on our new numbers and their generating functions.

Journal Information

Applicable Analysis and Discrete Mathematics is indexed, abstracted and cover-to cover reviewed in: Web of Science, Current Contents/Physical, Chemical & Earth Sciences (CC/PC&ES;), Mathematical Reviews/MathSciNet, Zentralblatt für Mathematik, Referativny Zhurnal-VINITI. It is included Citation Index-Expanded (SCIE), ISI Alerting Service, DOAJ (Directory of Open Access Journals) and in Digital Mathematical Registry of American Mathematical Society (http://www.ams.org/dmr/).

Publisher Information

During the two centuries of its existence the University of Belgrade has served its people, and its former students and teachers have greatly contributed to the development of cultural, scientific, educational, political and economic life of our country.

J And K Number In Mathematics Pdf

Source: https://www.jstor.org/stable/90020602

Posted by: rinknottionged.blogspot.com

Related Posts

0 Response to "J And K Number In Mathematics Pdf"

Post a Comment

Iklan Atas Artikel

Iklan Tengah Artikel 1

Iklan Tengah Artikel 2

Iklan Bawah Artikel